# SDR ASAA2019081730434

- Difficulty date: August 17, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,338 hours, 6,911 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Vsv Act
- Part time: 46,712 hours, 13,464 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD # 78273000 FOUND FAULT 75-20391 VSV POSITION SIGNAL OUT OF RANGE ON NUMBER 1 ENG ( LONG TIME FAULT). GROUNDED - YES. PERFORMED EEC BITE PER B737-900 FIM 73-00 TASK 801 AND VERIFIED FAULT WAS STILL ACTIVE. PERFORMED FIM 75-31 TASK 803. FAULT MESSAGE FOR FADEC 3 EEC TAKES YOU TO FIM 75-34 TASK 819. PERFORMED FIM 75-34 TASK 819 AND FOUND AN OPEN WHEN PERFORMING CONTINUITY CHECK AT CONNECTOR DP1010 THROUGH VSV LVDT. REMOVED CONNECTOR DP1002 AT L/H VSV AND FOUND DAMAGED PINS ON THE VSV PER FIM 75-34 TASK 819. REMOVED AND REPLACED LH VSV ON #1 ENG IAW B737-900 AMM 75-31-01-400-801-F00.
